Accessibility navigation


Items where Division is "Department of Mathematics and Statistics" and Year is 2022

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Creators/Editors | Item Type | No Grouping
Jump to: A | B | C | D | E | F | G | H | I | K | L | M | P | R | S | T | W
Number of items: 62.

A

Al Daas, H., Jolivet, P. and Scott, J. A. ORCID: https://orcid.org/0000-0003-2130-1091 (2022) A robust algebraic domain decomposition preconditioner for sparse normal equations. SIAM Journal on Scientific Computing, 44 (3). pp. 1047-1068. ISSN 1095-7197 doi: https://doi.org/10.1137/21M1434891

B

Baines, M. J. and Christou, K. (2022) A numerical method for multispecies populations in a moving domain using combined masses. Mathematics, 10 (7). e1124. ISSN 2227-7390 doi: https://doi.org/10.3390/math10071124

Baldwin, C. and Glaister, P., (2022) Careers in maths – help students understand the options. The Teach Company

Balestrieri, F., Johnson, A. and Newton, R. ORCID: https://orcid.org/0000-0003-4925-635X (2022) Explicit uniform bounds for Brauer groups of singular K3 surfaces. Annales de l'Institut Fourier. ISSN 0373-0956 doi: https://doi.org/10.5802/aif.3526

Bell, Z., Dance, S. L. ORCID: https://orcid.org/0000-0003-1690-3338 and Waller, J. A. (2022) Exploring the characteristics of a vehicle-based temperature dataset for kilometre-scale data assimilation. Meteorological Applications, 29 (3). e2058. ISSN 1469-8080 doi: https://doi.org/10.1002/met.2058

Binyamini, G. and Daw, C. (2022) Effective computations for weakly optimal subvarieties. Journal of the European Mathematical Society. ISSN 1435-9855 (In Press)

Bonnet-Ben Dhia, A.-S., Chandler-Wilde, S. N. and Fliss, S. (2022) On the half-space matching method for real wavenumber. SIAM Journal on Applied Mathematics (SIAP), 82 (4). pp. 1287-1311. ISSN 0036-1399 doi: https://doi.org/10.1137/21M1459216

Bonnet-Ben Dhia, A.-S., Chandler-Wilde, S. N., Fliss, S., Hazard, C., Perfekt, K.-M. and Tjandrawidjaja, Y. (2022) The complex-scaled half-space matching method. SIAM Journal on Mathematical Analysis (SIMA), 54 (1). pp. 512-557. ISSN 0036-1410 doi: https://doi.org/10.1137/20M1387122

Bröcker, J. ORCID: https://orcid.org/0000-0002-0864-6530 (2022) Uniform calibration tests for forecasting systems with small lead time. Statistics and Computing, 32. 102. ISSN 0960-3174 doi: https://doi.org/10.1007/s11222-022-10144-9

C

Calver, E., Pryer, T. and Lukyanov, A. V. (2022) Hydraulic jumps & the role of surface tension. Physics Letters A, 451. 128418. ISSN 0375-9601 doi: https://doi.org/10.1016/j.physleta.2022.128418

Carigi, G. (2022) Ergodic properties and response theory for a stochastic two-layer model of geophysical fluid dynamics. PhD thesis, University of Reading. doi: https://doi.org/10.48683/1926.00102181

Chandler-Wilde, S., Kanza, S., Fisher, O., Fearnshaw, D. and Jones, E. (2022) Reflections on an EDI Survey of UK-Government-Funded Research Networks in the UK. In: Inter-noise 2022, 21-24 August 2022, Glasgow. (In Press)

Chandler-Wilde, S. N. and Spence, E. A. (2022) Numerical analysis at the semiclassical analysis/numerical analysis interface: issues and case studies. In: At the Interface between Semiclassical Analysis and Numerical Analysis of Wave Scattering Problems, 25 September - 1 October 2022, Mathematisches Forschungsinstitut Oberwolfach, Germany. (In Press)

Chandler-Wilde, S. N., Hewett, D. P. and Moiola, A. (2022) Corrigendum to "Interpolation of Hilbert and Sobolev spaces: quantitative estimates and counterexamples" [Mathematika 61 (2015), 414-443]. Mathematika. ISSN 0025-5793 (In Press)

D

Daw, C. (2022) Zilber–Pink in Y(1)n. In: MFO workshop Diophantische Approximation, 17-23 APR 2022.

Daw, C., Gorodnik, A., Ullmo, E. and Li, J. (2022) The space of homogeneous probability measures on $\overline{\Gamma\backslash X}^S_{\rm max}$ is compact. Mathematische Annalen. ISSN 0025-5831 doi: https://doi.org/10.1007/s00208-022-02412-w

Di Mauro, C. D., Hostache, R., Matgen, P., Pelich, R., Chini, M., Van Leeuwen, P. J., Nichols, N. ORCID: https://orcid.org/0000-0003-1133-5220 and Blöschl, G. (2022) A tempered particle filter to enhance the assimilation of SAR-derived flood extent maps into flood forecasting models. Water Resources Research, 58 (8). e2022WR031940. ISSN 1944-7973 doi: https://doi.org/10.1029/2022WR031940

E

Einmahl, J. H. J., Ferreira, A., de Haan, L., Neves, C. ORCID: https://orcid.org/0000-0003-1201-5720 and Zhou, C. (2022) Spatial dependence and space–time trend in extreme events. Annals of Statistics, 50 (1). pp. 30-52. ISSN 2168-8966 doi: https://doi.org/10.1214/21-AOS2067

F

Falkena, S. K. J., de Wiljes, J., Weisheimer, A. and Shepherd, T. G. (2022) Detection of interannual ensemble forecast signals over the North Atlantic and Europe using atmospheric circulation regimes. Quarterly Journal of the Royal Meteorological Society, 148 (742). pp. 434-453. ISSN 1477-870X doi: https://doi.org/10.1002/qj.4213

Flight, L., Julious, S., Brennan, A. and Todd, S. ORCID: https://orcid.org/0000-0002-9981-923X (2022) Expected value of sample information to guide the design of group sequential clinical trials. Medical Decision Making, 42 (4). pp. 461-473. ISSN 1552-681X doi: https://doi.org/10.1177/0272989X211045036

Furuya, T. ORCID: https://orcid.org/0000-0001-6132-6846 and Potthast, R. (2022) Inverse medium scattering problems with Kalman filter techniques. Inverse Problems, 38 (9). 095003. ISSN 0266-5611 doi: https://doi.org/10.1088/1361-6420/ac836f

G

Gehér, G. P., Titkos, T. and Virosztek, D. (2022) The isometry group of Wasserstein spaces: the Hilbertian case. Journal of the London Mathematical Society. ISSN 1469-7750 doi: https://doi.org/10.1112/jlms.12676

Girouard, A., Karpukhin, M., Levitin, M. and Polterovich, I. (2022) The Dirichlet-to-Neumann map, the boundary Laplacian, and Hörmander’s rediscovered manuscript. Journal of Spectral Theory, 12 (1). pp. 195-225. ISSN 1664-0403 doi: https://doi.org/10.4171/JST/399

Gissy, H. (2022) Exponential integrability and Volterra type integral operators. PhD thesis, University of Reading. doi: https://doi.org/10.48683/1926.00108000

Glaister, P. (2022) Mathematical and quantitative skills needed in the UK - now and in the future: assessing the suitability of the qualifications system for maths education, delivering choice and variety for learners with different needs, and supporting progress into further study and employment. In: Next steps for maths education in England - curriculum design, teaching, attainment, support, qualifications, progression, and moving forward from the pandemic, 24 MAR 2022, Virtual. (In Press)

Glaister, P. (2022) Next steps for maths education in England - curriculum design, teaching, attainment, support, qualifications, progression, and moving forward from the pandemic. In: Next steps for maths education in England - curriculum design, teaching, attainment, support, qualifications, progression, and moving forward from the pandemic. (In Press)

Glaister, P. (2022) We need to support Core Maths qualifications to realise young people’s ambitions. The Royal Society.

Glaister, P. and Azouzi, R. (2022) New standard for data science professionals. Mathematics Today. ISSN 1361-2042 (In Press)

Glaister, P. and Maule, L. (2022) Using relatable and inspirational role-models to increase engagement in STEM. In: 12th Festival of Education, 7-8 July 2022, Wellington College, Berkshire.. (In Press)

Glaister, P. and Maule, L. (2022) Using relatable and inspirational role-models to increase engagement in maths to inspire the next generation. In: Mathematical Visions - challenging and inspiring mathematics for all, Annual Mathematical Association Conference, 12-14 April, 2022, Stratford-upon-Avon. (In Press)

H

Hagger, R., Liu, C., Taskinen, J. and Virtanen, J. A. (2022) Toeplitz operators on the unit ball with locally integrable symbols. Integral Equations and Operator Theory, 94 (2). 17. ISSN 1420-8989 doi: https://doi.org/10.1007/s00020-022-02695-3

Hooker, H. ORCID: https://orcid.org/0000-0002-5135-3952, Dance, S. L. ORCID: https://orcid.org/0000-0003-1690-3338, Mason, D. C. ORCID: https://orcid.org/0000-0001-6092-6081, Bevington, J. and Shelton, K. (2022) Spatial scale evaluation of forecast flood inundation maps. Journal of Hydrology, 612 (Part B). 128170. ISSN 0022-1694 doi: https://doi.org/10.1016/j.jhydrol.2022.128170

Hu, G. ORCID: https://orcid.org/0000-0003-4305-3658, Dance, S. L. ORCID: https://orcid.org/0000-0003-1690-3338, Bannister, R. N., Chipilski, H. G., Guillet, O., Macpherson, B., Weissmann, M. and Yussouf, N. (2022) Progress, challenges and future steps in data assimilation for convection-permitting numerical weather prediction: report on the virtual meeting held on 10 and 12 November 2021. Atmospheric Science Letters. ISSN 1530-261X doi: https://doi.org/10.1002/asl.1130

Hu, Z. and Virtanen, J. (2022) IDA and Hankel operators on Fock spaces. Analysis & PDE. ISSN 1948-206X (In Press)

Hu, Z. and Virtanen, J. A. (2022) Fredholm Toeplitz operators on doubling Fock spaces. Journal of Geometric Analysis, 32. 106. ISSN 1050-6926 doi: https://doi.org/10.1007/s12220-021-00761-7

Hu, Z. and Virtanen, J. A. (2022) Schatten class Hankel operators on the Segal-Bargmann space and the Berger-Coburn phenomenon. Transactions of the American Mathematical Society, 375. pp. 3733-3753. ISSN 1088-6850 doi: https://doi.org/10.1090/tran/8638

I

Ilg, P. ORCID: https://orcid.org/0000-0002-7518-5543 (2022) Multiparticle collision dynamics for ferrofluids. The Journal of Chemical Physics, 156 (14). ISSN 0021-9606 doi: https://doi.org/10.1063/5.0087981

Ilg, P. ORCID: https://orcid.org/0000-0002-7518-5543 and Kröger, M. (2022) Longest relaxation time versus maximum loss peak in the field-dependent longitudinal dynamics of suspended magnetic nanoparticles. Physical Review B, 106 (13). 134433. ISSN 1098-0121 doi: https://doi.org/10.1103/PhysRevB.106.134433

K

Katzourakis, N. (2022) Generalised vectorial ∞-eigenvalue non linear problems for L∞ functionals. Nonlinear Analysis: Theory, Methods & Applications, 219. 112806. ISSN 0362-546X doi: https://doi.org/10.1016/j.na.2022.112806

Katzourakis, N. (2022) On a vector-valued generalisation of viscosity solutions for general PDE systems. Zeitschrift für Analysis und ihre Anwendungen. ISSN 1661-4534 doi: https://doi.org/10.4171/ZAA/1699

Kröger, M. and Ilg, P. ORCID: https://orcid.org/0000-0002-7518-5543 (2022) Combined dynamics of magnetization and particle rotation of a suspended superparamagnetic particle in the presence of an orienting field: semi-analytical and numerical solution. Mathematical models and methods in applied Sciences (M3AS), 32 (7). pp. 1349-1383. ISSN 0218-2025 doi: https://doi.org/10.1142/S0218202522500300

L

Lembo, V., Fabiano, F., Galfi, V. M., Graversen, R., Lucarini, V. ORCID: https://orcid.org/0000-0001-9392-1471 and Messori, G. (2022) Meridional energy transport extremes and the general circulation of Northern Hemisphere mid-latitudes: dominant weather regimes and preferred zonal wavenumbers. Weather and Climate Dynamics, 3 (3). pp. 1037-1062. ISSN 2698-4016 doi: https://doi.org/10.5194/wcd-3-1037-2022

Leung, T. Y. ORCID: https://orcid.org/0000-0003-0056-284X, Lawless, A. S., Nichols, N. K. ORCID: https://orcid.org/0000-0003-1133-5220, Lea, D. J. and Martin, M. J. (2022) The impact of hybrid oceanic data assimilation in a coupled model: a case study of a tropical cyclone. Quarterly Journal of the Royal Meteorological Society, 148 (746). pp. 2410-2430. ISSN 0035-9009 doi: https://doi.org/10.1002/qj.4309

Levitin, M., Parnovski, L., Polterovich, I. and Sher, D. A. (2022) Sloshing, Steklov and corners: asymptotics of Steklov eigenvalues for curvilinear polygons. Proceedings of the London Mathematical Society. ISSN 1460-244X doi: https://doi.org/10.1112/plms.12461

Lucarini, V. ORCID: https://orcid.org/0000-0001-9392-1471, Serdukova, L. and Margazoglou, G. (2022) Lévy-noise versus Gaussian-noise-induced transitions in the Ghil-Sellers energy balance model. Nonlinear Processes in Geophysics, 29. pp. 183-205. ISSN 1023-5809 doi: https://doi.org/10.5194/npg-29-183-2022

M

Maiocchi, C. C., Lucarini, V. ORCID: https://orcid.org/0000-0001-9392-1471 and Gritsun, A. (2022) Decomposing the dynamics of the Lorenz 1963 model using unstable periodic orbits: averages, transitions, and quasi-invariant sets. Chaos: An Interdisciplinary Journal of Nonlinear Science, 32. 033129. ISSN 1089-7682 doi: https://doi.org/10.1063/5.0067673

Margazoglou, G., Biferale, L., Cencini, M., Gallavotti, G. and Lucarini, V. ORCID: https://orcid.org/0000-0001-9392-1471 (2022) Nonequilibrium ensembles for the three-dimensional Navier-Stokes equations. Physical Review E, 105 (6). 065110. ISSN 2470-0053 doi: https://doi.org/10.1103/PhysRevE.105.065110

Matthews, G., Barnard, C., Cloke, H. ORCID: https://orcid.org/0000-0002-1472-868X, Dance, S. L. ORCID: https://orcid.org/0000-0003-1690-3338, Jurlina, T., Mazzetti, C. and Prudhomme, C. (2022) Evaluating the impact of post-processing medium-range ensemble streamflow forecasts from the European Flood Awareness System. Hydrology and Earth System Sciences, 26 (11). pp. 2939-2968. ISSN 1027-5606 doi: https://doi.org/10.5194/hess-26-2939-2022

P

Phillips, O., Langdon, S. and Chandler-Wilde, S. (2022) Towards high frequency boundary element methods for multiple scattering. In: Inter-noise 2022, 21-24 August 2022, Glasgow. (In Press)

Potthast, R., Vobig, K., Blahak, U. and Simmer, C. (2022) Data Assimilation of nowcasted observations. Monthly Weather Review, 150 (5). pp. 969-980. ISSN 0027-0644 doi: https://doi.org/10.1175/MWR-D-21-0017.1

R

Ragon, C., Lembo, V., Lucarini, V. ORCID: https://orcid.org/0000-0001-9392-1471, Verard, C., Kasparian, J. and Brunetti, M. (2022) Robustness of competing climatic states. Journal of Climate, 35 (9). pp. 2769-2784. ISSN 1520-0442 doi: https://doi.org/10.1175/JCLI-D-21-0148.1

S

Santos Gutierrez, M. and Lucarini, V. ORCID: https://orcid.org/0000-0001-9392-1471 (2022) On some aspects of the response to stochastic and deterministic forcings. Journal of Physics A: Mathematical and Theoretical, 55 (42). 425002. ISSN 1751-8113 doi: https://doi.org/10.1088/1751-8121/ac90fd (In Press)

Schenk, N., Potthast, R. and Rojahn, A. (2022) On two localized particle filter methods for Lorenz 1963 and 1996 Models. Frontiers in Applied Mathematics and Statistics, 8. ISSN 2297-4687 doi: https://doi.org/10.3389/fams.2022.920186

Scott, J. ORCID: https://orcid.org/0000-0003-2130-1091 and Tuma, M. (2022) A null-space approach for large-scale symmetric saddle point systems with a small and non zero (2,2) block. Numerical Algorithms. ISSN 1572-9265 doi: https://doi.org/10.1007/s11075-021-01245-z

Scott, J. ORCID: https://orcid.org/0000-0003-2130-1091 and Tůma, M. (2022) Solving large linear least squares problems with linear equality constraints. BIT Numerical Mathematics. ISSN 1572-9125 doi: https://doi.org/10.1007/s10543-022-00930-2

Scott, J. ORCID: https://orcid.org/0000-0003-2130-1091 and Tůma, M. (2022) A computational study of using black-box QR solvers for large-scale sparse-dense linear least squares problems. ACM Transactions on Mathematical Software, 48 (1). pp. 1-24. ISSN 1557-7295 doi: https://doi.org/10.1145/3494527

Simon, J., Kiss, N., Korrelboom, K., Kingdon, D., Wykes, T., Phiri, P., van der Gaag, M., Baksh, M. F. ORCID: https://orcid.org/0000-0003-3107-8815 and Steel, C. (2022) Cost-effectiveness of Positive Memory Training (PoMeT) for the treatment of depression in schizophrenia. International Journal of Environmental Research and Public Health, 19 (19). 11985. ISSN 1660-4601 doi: https://doi.org/10.3390/ijerph191911985

T

Taskinen, J. and Virtanen, J. (2022) Weak BMO and Toeplitz operators on Bergman spaces. New York Journal of Mathematics, 28. pp. 773-790. ISSN 1076-9803

Taskinen, J. and Virtanen, J. A. (2022) Boundedness of Toeplitz operators in Bergman-type spaces. In: Aron, R. M., Moslehian, M. S., Spitkovsky, I. M. and Woerdeman, H. J. (eds.) Operator and Norm Inequalities and Related Topics. Trends in Mathematics. Birkhäuser, pp. 461-490. ISBN 9783031021039 doi: https://doi.org/10.1007/978-3-031-02104-6_14

Tindall, M., Chappell, M. J. and Yates, J. W. T. (2022) The ingredients for an antimicrobial mathematical modelling broth. International Journal of Antimicrobial Agents, 60 (4). 106641. ISSN 0924-8579 doi: https://doi.org/10.1016/j.ijantimicag.2022.106641

Tong, C., He, H., Li, J. and Arroussi, H. (2022) Dominating sets and reverse Carleson measures on exponentially weighted Bergman spaces. Complex Variables and Elliptic Equations. pp. 1-25. ISSN 1747-6941 doi: https://doi.org/10.1080/17476933.2021.2018423

W

Wells, C. A., Kalise, D., Nichols, N. K. ORCID: https://orcid.org/0000-0003-1133-5220, Poll, I. and Williams, P. D. ORCID: https://orcid.org/0000-0002-9713-9820 (2022) The role of airspeed variability in fixed-time, fuel-optimal aircraft trajectory planning. Optimization and Engineering. ISSN 1389-4420 doi: https://doi.org/10.1007/s11081-022-09720-9

This list was generated on Tue Nov 29 07:49:26 2022 UTC.

Page navigation